Inventiones mathematicae

, Volume 98, Issue 1, pp 39–58

On the uniqueness of isoperimetric solutions and imbedded soap bubbles in non-compact symmetric spaces, I

  • Wu-Teh Hsiang
  • Wu-yi Hsiang
Article

DOI: 10.1007/BF01388843

Cite this article as:
Hsiang, WT. & Hsiang, W. Invent Math (1989) 98: 39. doi:10.1007/BF01388843

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Wu-Teh Hsiang
    • 1
  • Wu-yi Hsiang
    • 2
  1. 1.Department of MathematicsSyracuse UniversitySyracuseUSA
  2. 2.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Personalised recommendations